Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Breastfeeding. Had excessive vomiting and was given Pansec, Emeset, Buscopan and ringer lactate. Suggest?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Dear Sir,

I had excessive vomiting last night and I was given PANSEC IV (40 gm),Emeset INJ (2 ml),Buscopan In (1 ml) and Ringer Lactate .I am a nursing mother.I had breastfed my 4 month old baby after four hours of taking this medication.The doctor who was on duty said it is pretty to breast feed after this.Now I am quite anxious whether it was safe for me to breast feed my baby after four hours.Please advise me in this regard.

Posted Sat, 27 Jul 2013 in Women's Health
Answered by Dr. Ramesh M.Vachharajani 5 hours later

Thanks for posting query.

The IV injections and drip given have no gross contraindications while breast feeding. It does not have any serious effects on child while breastfeeding. So do not worry.

Take plenty of water to prevent dehydration and helping excretion of residue of drug fast.

I hope, I answered your query to your satisfaction.
If you have further query or clarification, please ask.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor